# SDR DALA2024012401061

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK TRAILING EDGE SUPPORT BRACKET LOCATED AT HINGE ARM #1 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE AT HINGE ARM 1 ON LH HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11 & SRM 51-72-11. (0168673)
